Alert archive / North Carolina / Special Weather Statements in 2018
Special Weather Statement, NWS Raleigh, NC
NWS Raleigh, NC issued this special weather statement at Aug 11, 2018, 8:21 PM EDT for Franklin County, Wake County, North Carolina. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2018, 8:21 PM EDT (00:21 UTC)
- Expired
- Aug 11, 2018, 8:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Raleigh, NC
Counties Franklin County, NC, Wake County, NC
The radar
The Raleigh/Durham radar (KRAX), 34 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.4 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
685 WWUS82 KRAH 120021 SPSRAH SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Raleigh NC 821 PM EDT SAT AUG 11 2018 NCZ008-009-026-027-041-042-120045- Nash-Johnston-Franklin-Vance-Wake-Granville- 821 PM EDT SAT AUG 11 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF west central Nash...north central Johnston...Franklin...southwestern Vance...Wake and southeastern Granville Counties Until 845 PM EDT... At 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS along a line extending from Bunn to 6 miles east of Raleigh...AND MOVING east AT 15 MPH. Hail up to the size of peas AND Wind gusts up to 40 mph WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... Raleigh...Cary...Louisburg...Wake Forest...Garner...Zebulon... Franklinton...Kittrell...Bunn and Rdu International. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. && LAT...LON 3601 7794 3565 7835 3573 7888 3628 7850 TIME...MOT...LOC 0021Z 269DEG 14KT 3596 7827 3583 7855 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Aug 11, 7:47 PM EDT, 34 minutes earlier.
Area forecast discussion, Aug 11, 7:47 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 747 PM EDT Sat Aug 11 2018 .SYNOPSIS... An upper level trough crossing central North Carolina will move to our east this evening. An upper level low pressure system will strengthen and settle over Ohio tonight through Sunday, bringing humid and unsettled weather to North Carolina as it drifts eastward over the central Appalachians through Monday. && .NEAR TERM /THROUGH TONIGHT/... As of 305 PM Saturday... Continued high pops over the eastern two-thirds of central NC for the next several hours. The environment remains ripe to support strong to severe convection, as the mid level shortwave trough crosses the region (albeit in a weaker state as it progressively dampens). MLCAPE continues to climb amid strong heating so far today, up to 2000-3000 J/kg, including 600-800 J/kg within the -10C to -30C zone supportive of vigorous updrafts, while effective deep layer shear sits around 25 kts. Storms have generally favored formation near the surface mass convergence zone just ahead of the 850 mb trough across our far N and NW, with another band near the CAPE gradient over the Sandhills. Storms should continue to fill in, with greatest coverage over the central/E CWA through early evening. Greatest threats remain heavy rain (above normal PW) and strong winds (DCAPE approaching 800 J/kg). Rather poor mid level lapse rates should make hail a secondary threat. Pops are expected to gradually trail off over W sections with a short period of post-wave subsidence and slight column drying, but will keep chance pops going through the night in the E with lingering high PW. Lows 69-73. -GIH && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... As of 330 PM Saturday... The mid-upper low will close off over Ohio Sun, resulting in a dip in mid level heights and an increase in southwesterly mid level winds over NC. PW will stay above normal, particularly over E NC, and the NAM Nest shows broad destabilization potential, in the 2000- 3000 J/kg range, over all of central NC Sun afternoon. Mid level DPVA will be weak, but the strengthening upper jet to our north will lead to robust upper divergence, focused over the N CWA late. With the mid level speed max brushing by our N and NW sections, deep layer shear may be enough to support a few strong to severe storms once again. Coverage should be greatest over the N and E CWA, and will have likely pops over this area with lower chances SW. Will maintain convection chances into the night, albeit with a decrease in coverage and intensity, focused mainly across the far N and E. Highs 85-90 and lows in the upper 60s to lower 70s. -GIH && .LONG TERM /MONDAY THROUGH SATURDAY/... As of 210 PM Saturday... On Monday an upper level low will move from the Ohio Valley to the Mid-Atlantic States and its corresponding surface low will push a cold front into North Carolina. Focus for convection will be along and ahead of this boundary on Monday which should set up to be primarily east of US 1 by peak heating. CAPE values will be highest in the extreme southeast but will be plenty sufficient throughout the eastern half of the CWA with values of surface based approaching and surpassing 2000J/KG. At the same time bulk shear values of greater than 30 kts can be expected across the east as well. PW values are not overly impressive at 1.5 inches. By Tuesday morning the front should clear the CWA leading to a drier period but not necessarily all that cooler with highs in the upper 80s to low 90s and then warming back into the low 90s for the middle of the week. By Thursday, a low moving through the Great Lakes and into Quebec will drag the tail end of a disturbance through northern portions of the area but it is too early to tell whether or not this will have any significant impacts as far as any precipitation across the north on Friday night. Only introducing slight chances as this time. By Friday an upper trough starts to deepen across the Tennessee Valley and translating slowly eastward through the weekend. This will increase convective chances for the area on Saturday although this feature is not well resolved yet in the models and there is some question of how deep the trough will actually get. Therefore introducing chance pops at this time. Highs during this time still in the upper 80s to low 90s. Overnight lows through the period in the upper 60s to low 70s. && .AVIATION /00Z SUNDAY THROUGH FRIDAY/... As of 745 PM Saturday... 24 hour TAF period: While convection has largely come to an end at KINT and KGSO, showers and thunderstorms will linger for the next several hours along and east of the US-1 corridor, impacting KRDU, KFAY and KRWI terminal. Expect gusty winds and reduced visibilities with the storms, but otherwise VFR conditions will prevail through midnight. A period of MVFR visbys and IFR/LIFR cigs are possible in the 08Z to 13Z time frame and could impact all terminals at some time during that window. Expect the cigs to lift after sunrise with a return to VFR conditions mid-morning. Showers and thunderstorms are expected once again on Sunday aft/eve with the typical gusty winds and reduced visibilities expected where they occur. -KC Looking ahead: Above-normal (greater coverage as compared to a typical summer day) shower/storm chances will continue Sun/Mon, mainly each afternoon/evening, followed by low shower/storm chances Tue/Wed/Thu. The risk of early-morning low clouds or fog is low through this period. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Hartfield NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...KC/Hartfield
Hazardous weather outlook, Aug 11, 4:34 AM EDT, 15 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 434 AM EDT Sat Aug 11 2018 NCZ008>011-025>028-040>043-075>078-084>086-088-089-120930- Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Richmond- Scotland-Hoke-Cumberland-Sampson- 434 AM EDT Sat Aug 11 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. A few strong to severe thunderstorms will be possible this afternoon through this evening. The main severe weather hazards will be locally damaging wind gusts, and torrential downpours which may lead to flash flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rounds of showers and thunderstorms will affect Central North Carolina Sunday through Tuesday, accompanied by heavy downpours. The repetition of showers and storms with heavy rain may trigger episodes of localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021>024-038-039-073-074-083-120930- Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Stanly- Montgomery-Anson- 434 AM EDT Sat Aug 11 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. An isolated severe thunderstorm or two may occur Sunday afternoon through Sunday evening. The main severe weather hazard will be locally damaging wind gusts. Rounds of showers and thunderstorms will affect central North Carolina Sunday through Tuesday, accompanied by heavy downpours. The repetition of showers and storms with heavy rain may trigger episodes of localized flash flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 11, 5:43 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
543 PM EDT SAT AUG 11 2018
NCZ089-112215-
Sampson-
543 PM EDT SAT AUG 11 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF central
Sampson County Until 615 PM EDT...
At 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS along a line extending from 7 miles
northeast of Ammon to NEAR Warsaw...AND MOVING east AT 10 MPH.
Hail up to the size of peas AND Wind gusts up to 40 mph WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
Clinton...Roseboro...Garland and Turkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.
&&
LAT...LON 3475 7839 3478 7843 3481 7845 3484 7849
3486 7849 3487 7851 3488 7851 3490 7855
3491 7854 3491 7856 3493 7857 3509 7817
3508 7816 3492 7815 3482 7817 3473 7839
TIME...MOT...LOC 2143Z 286DEG 7KT 3487 7848 3500 7817Special weather statement, Aug 11, 5:45 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
545 PM EDT SAT AUG 11 2018
NCZ011-027-028-043-112230-
Edgecombe-Nash-Halifax-Wilson-
545 PM EDT SAT AUG 11 2018
...SPECIAL WEATHER STATEMENT...
At 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS along a line extending from NEAR
Scotland Neck to NEAR Rocky Mount...AND MOVING east AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
Rocky Mount...Tarboro...Nashville...Halifax...Scotland Neck...
Dortches...Red Oak...Enfield...Princeville and Sharpsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 3609 7731 3600 7741 3593 7736 3568 7766
3604 7800 3633 7758 3630 7755 3632 7744
3629 7741 3626 7741 3624 7738 3621 7738
3619 7735 3619 7733 3617 7731 3617 7729
3616 7727 3612 7724 3612 7725 3610 7723
TIME...MOT...LOC 2145Z 290DEG 15KT 3618 7740 3598 7772Special weather statement, Aug 11, 7:13 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
713 PM EDT SAT AUG 11 2018
NCZ089-112345-
Sampson-
713 PM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF central Sampson
County Until 745 PM EDT...
At 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 miles east of Godwin...or 14 miles northwest
of Clinton...MOVING northeast AT 35 MPH.
Hail up to the size of peas AND Wind gusts up to 40 mph WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Clinton...Roseboro...Garland...Salemburg...Autryville and Spivey's
Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.
&&
LAT...LON 3487 7851 3488 7851 3490 7855 3491 7854
3495 7861 3499 7864 3524 7862 3531 7854
3496 7817 3478 7840
TIME...MOT...LOC 2312Z 215DEG 29KT 3516 7849Special weather statement, Aug 11, 7:41 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
741 PM EDT SAT AUG 11 2018
NCZ008-026-041-120015-
Franklin-Wake-Granville-
741 PM EDT SAT AUG 11 2018
...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
Franklin...northeastern Wake and south central Granville Counties
Until 815 PM EDT...
At 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS along a line extending from NEAR
Louisburg to NEAR Wake Forest to NEAR Raleigh...AND MOVING southeast
AT 10 MPH.
Wind gusts up to 40 mph WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
Raleigh...Cary...Louisburg...Wake Forest...Franklinton...Bunn...Rdu
International...Morrisville...Rolesville and Youngsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.
&&
LAT...LON 3606 7810 3601 7814 3584 7838 3577 7877
3585 7883 3611 7857 3620 7816
TIME...MOT...LOC 2341Z 332DEG 7KT 3606 7826 3592 7844 3582 7871Special weather statement, Aug 11, 8:05 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Raleigh NC
805 PM EDT SAT AUG 11 2018
NCZ077-086-088-120030-
Hoke-Harnett-Cumberland-
805 PM EDT SAT AUG 11 2018
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF northeastern Hoke...
southern Harnett and northern Cumberland Counties Until 830 PM EDT...
At 805 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR Godwin...or 11 miles northeast of
Fayetteville...MOVING east AT 35 MPH.
Hail up to the size of peas AND Wind gusts up to 40 mph WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
Fayetteville...Fort Bragg...Godwin...Pope AFB...Spring Lake...
Erwin...Eastover...Wade...Falcon and Linden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3497 7913 3520 7926 3521 7923 3520 7921
3519 7918 3517 7914 3518 7913 3517 7913
3517 7910 3520 7910 3521 7915 3524 7916
3538 7867 3520 7862 3520 7864 3517 7863
3512 7865 3512 7864 3509 7866
TIME...MOT...LOC 0005Z 254DEG 29KT 3519 7876Special weather statement, Aug 11, 8:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Raleigh NC 821 PM EDT SAT AUG 11 2018 NCZ008-009-026-027-041-042-120045- Nash-Johnston-Franklin-Vance-Wake-Granville- 821 PM EDT SAT AUG 11 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF west central Nash...north central Johnston...Franklin...southwestern Vance...Wake and southeastern Granville Counties Until 845 PM EDT... At 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS along a line extending from Bunn to 6 miles east of Raleigh...AND MOVING east AT 15 MPH. Hail up to the size of peas AND Wind gusts up to 40 mph WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... Raleigh...Cary...Louisburg...Wake Forest...Garner...Zebulon... Franklinton...Kittrell...Bunn and Rdu International. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS 40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. && LAT...LON 3601 7794 3565 7835 3573 7888 3628 7850 TIME...MOT...LOC 0021Z 269DEG 14KT 3596 7827 3583 7855
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:05 PM EDT | Special Weather Statement | RAH | Cumberland | 25 min |
| Aug 11, 8:09 PM EDT | Areal Flood Advisory | RAH | Wake | 66 min |
| Aug 11, 8:59 PM EDT | Special Weather Statement | RAH | Wilson | 31 min |
| Aug 12, 1:09 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 51 min |
| Aug 12, 4:20 PM EDT | Special Weather Statement | RAH | Warren | 55 min |
| Aug 12, 5:31 PM EDT | Special Weather Statement | RAH | Person | 29 min |
| Aug 12, 5:35 PM EDT | Special Weather Statement | RAH | Wayne | 40 min |
| Aug 12, 5:48 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 28 min |
| Aug 12, 6:14 PM EDT | Special Weather Statement | RAH | Granville | 46 min |
| Aug 12, 6:35 PM EDT | Special Weather Statement | RAH | Davidson | 40 min |
| Aug 12, 6:41 PM EDT | Special Weather Statement | RAH | Franklin | 49 min |
| Aug 12, 6:59 PM EDT | Special Weather Statement | RAH | Montgomery | 46 min |
| Aug 12, 7:01 PM EDT | Areal Flood Advisory | RAH | Wake | 119 min |
| Aug 12, 7:10 PM EDT | Special Weather Statement | RAH | Wake | 35 min |
| Aug 12, 7:31 PM EDT | Areal Flood Advisory | RAH | Davidson, Guilford, Randolph | 89 min |
Nearby
Special Weather Statements in North Carolina, 2018Every special weather statement in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.